MAUDE Adverse Event Report: FUJIFILM CORPORATION FDR D-EVO II FLAT PANEL DETECTOR SYSTEM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

FUJIFILM CORPORATION FDR D-EVO II FLAT PANEL DETECTOR SYSTEM; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number DR-ID1200
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site was instructed to follow the ifus and related guidelines for proper placement of equipment cables to prevent similar injuries from occurring.
 
Event or Problem Description
On february 15, 2023, fujifilm corporation became aware of an event involving fdr d-evo ii panel.It was reported that a technician tripped over the power cable and fell, tearing the ulnar collateral ligament in her right thumb.The technician was triaged in the emergency room following the incident and was informed that surgery will be required to repair the tear.The technician was released from the emergency room in stable condition.There is no death reported with the event.
 
Additional Manufacturer Narrative
This supplement is being submitted to fda as a result of fujifilm corporation's commitment to perform a retrospective review of all mdrs submitted between october 1, 2021 and october 12, 2023, due to fda 483 observations issued to fujifilm corporation on september 22, 2023.This supplement includes missing or incorrect information in the original mdr filing, and previous supplements where applicable.

Brand Name
FDR D-EVO II FLAT PANEL DETECTOR SYSTEM
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA   258-8538
Manufacturer Contact
safety officer
2-1-3 kitayuguchi
hanamaki-shi, iwate 025-0-301
MDR Report Key16466370
Report Number3001722928-2023-00004
Device Sequence Number7671922
Product Code MQB
UDI-Device Identifier04547410309294
UDI-Public(01)04547410309294(11)210201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDR-ID1200
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale